# SDR CALA2025070706284

- Difficulty date: July 4, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N76021
- Make and model: Boeing 777224
- Aircraft serial: 39776
- Aircraft time: 66,650 hours, 6,648 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 315350PT1
- Part serial: 0870P
- Condition: Leaking
- Location: Zone 700
- Part time: 4,510 hours, 753 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TIRE PRESSURE EICAS INTERMITTENT NOSE GEAR YELLOW INDICATION REMOVED AND REPLACED LEFT NOSE TIRE DUE TO SLOW AIR LEAK.  REF AMM 32-45-02-400-801.  MSG CLEARED. INDICATION NORMAL.
